MAUDE Adverse Event Report: GYRUS ACMI, INC. URETEROSCOPE, 43CM; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

GYRUS ACMI, INC. URETEROSCOPE, 43CM; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number MR-6LA
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The ureteroscope and accessories was returned to the service center with a report of when disconnecting the two pieces, it was extremely difficult to separate.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, burn fibers were found.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 43CM
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25262350
Report Number3011050570-2026-00575
Device Sequence Number5495941
Product Code FGB
UDI-Device Identifier00821925006232
UDI-Public00821925006232
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMR-6LA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown